# SDR SWIA202157056

- Difficulty date: January 31, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FWD ACFT MOUNT, FWD OF FS280,  RH INTERCOSTAL IS CORRODED.   (C-CHECK) RO 3/25/2021     PRIOR TO BLENDING INTERCOSTAL, FOUND THAT PART HAS HEAVY CORROSION AND IS MORE THAN 30% OF THE OVERALL LENGTH OF A MEMBER AND THE PART HAS DAMAGE IN MORE THAN ONE ELEMENT AT A GIVEN CROSS SECTION INCLUDING THE ATTACHED SKIN ELEMENT.  OUT OF LIMITS PER CRJ 700 SRM 53-00-00-101-001-A01.  REMOVED AND INSTALLED RH NEW INTERCOSTAL AT STGR 26R BETWEEN FS265 AND FS280 REF CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND DWG CC670-32179 REV A. /  NO LEAKS NOTED. COMPLIED WITH 51-900-1002-SKY
